# SDR USAA2010011190062

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 64,398 hours, 29,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 122 - PHX - EEL - EMERGENCY PATHWAY LIGHT LENS MISSING SEAT 9C.  MAINTENANCE INSTALLED NEW LIGHT LENS SEAT 9C.
